On an average of primes in short intervals

A. Perelli; S. Salerno

Acta Arithmetica (1982)

  • Volume: 42, Issue: 1, page 91-96
  • ISSN: 0065-1036

How to cite


Perelli, A., and Salerno, S.. "On an average of primes in short intervals." Acta Arithmetica 42.1 (1982): 91-96. <http://eudml.org/doc/205865>.

author = {Perelli, A., Salerno, S.},
journal = {Acta Arithmetica},
keywords = {primes in short intervals; Riemann hypothesis},
language = {eng},
number = {1},
pages = {91-96},
title = {On an average of primes in short intervals},
url = {http://eudml.org/doc/205865},
volume = {42},
year = {1982},

AU - Perelli, A.
AU - Salerno, S.
TI - On an average of primes in short intervals
JO - Acta Arithmetica
PY - 1982
VL - 42
IS - 1
SP - 91
EP - 96
LA - eng
KW - primes in short intervals; Riemann hypothesis
UR - http://eudml.org/doc/205865
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.